# SDR AWXA0000560

- Difficulty date: August 18, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 55,556 hours, 45,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, BULGE IN FUSELAGE SKIN AT BS 947 LBL 30.  REMOVED DAMAGE, FABRICATED DOUBLER AND FILLER, INSTALLED REPAIR PARTS IAW 737 SRM 51-30-3.
